Pacific Journal of Mathematics

On a class of polynomials orthogonal over a denumerable set.

D. J. Dickinson, H. O. Pollak, and G. H. Wannier

Article information

Source
Pacific J. Math., Volume 6, Number 2 (1956), 239-247.

Dates
First available in Project Euclid: 14 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1103044125

Mathematical Reviews number (MathSciNet)
MR0080190

Zentralblatt MATH identifier
0072.06601

Subjects
Primary: 42.1X

Citation

Dickinson, D. J.; Pollak, H. O.; Wannier, G. H. On a class of polynomials orthogonal over a denumerable set. Pacific J. Math. 6 (1956), no. 2, 239--247. https://projecteuclid.org/euclid.pjm/1103044125


Export citation

References

  • [1] D. J. Dickinson, On Bessel and Lommel polynomials, to appear in Proc. Amer. Math. Soc.
  • [2] J. Favard, Sur les polynomes de Tchebicheff,C.R. Acad. Sci. Paris, 200 (1935), 2052-2053.
  • [3] G. Szego, Orthogonal polynomials, Amer. Math. Soc. Colloquium Publication, vol. 23, New York, 1939.
  • [4] E. C. Titchmarsh, The theory of functions, second edition, Oxford University Press, London, 1939.
  • [5] G. N. Watson, A treatise on the theory of Bessel functions, second edition, Cambridge, 1952.